# SDR SWIA201437089

- Difficulty date: March 30, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 25,699 hours, 15,137 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Axle
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 RT MLG PISTON AXLE FOUND CORRODED.  C-CHECK, REPAIRED  PISTON AXLE ROOT RADIUS IAW REO.
